# SDR NOCA04009

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Part number: 387
- Condition: Burned Out
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT HAS A MISSED APPROACH / GO-AROUND ON APPROACH INTO BGR MX REP WAS CALLED TO THE FLIGHT DECK PER CAPTAINS REQUEST.  MX REP RE-LAMPED THE INOP LIGHT, OPS CHECK OK.
